For the last few day's I have had a lot of headache and dizziness. Does anyone know how long this will last, & what did you take to deal with it. Also after four weeks I still don't feel any great benefit.Can anyone give me some advice please. Thanks Jess.
Hi Jess; First If tylenol works for you it is okay to take for headaches and Advil you may want to clear this with your doctor first they should know everything you are taking Keep a list of medications on you that include vitamins,Otc products that is over the counter and any herbal products.Also it is good to check with your pharmacist about anything you are going to take with your prescriptions. Now when you start the Zoloft most people have these type of side effects or with a dose change like your doctor just did. And the side effects during this period normally last a week or two at the most.
ALSO as far as not feeling any benefits yet is normal some people notice a little help but sadly it takes upto 6 weeks to reach the blood level where it is working the best and for some it might even be 8 weeks.If after that time you are not feeling much different the Doctor may add something with the Zoloft or change it all together the Zoloft is what is called a SSRI class of anti-depressant and the only way to find out if it is going to work is to have to take it for the 6 to 8 weeks every day and do your best to take it about the same time each day.At this point you could be feeling less side effects and start to reach the right blood level of this medication in the next few weeks if not sooner. Please check with your doctor if you can take Tylenol or Ibuprofen for the headaches and even headaches can make us dizzy so don't give up.Or stop by the Pharmacy on your way home and ask the pharmacist if you can take these (one or the other) for headaches while on the Zoloft we just have to be patient it's hard but hope you start to feel better soon. Chuck1957
feel free to come ask a question any time I feel this is one of the best sites and lots of caring people here that have been where you are. And it's nice to hear from people having the same problems or finding out how it worked for them. Have a great day.
I am still on 50 mg of sertraline but I just started on the 1 st so 2 wks I don't feel different as far as anxiety n depression but the first wk I was so dizzy every time I stood up I had to hold on to the wall or something! Thank god that went away!!! I didn't know if that was normal or not but I guess it is! I hope it don't happen e very time they up the dose???
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2014 • 5 answers
Posted 27 Jul 2016 • 1 answer
Posted 16 Sep 2016 • 3 answers
Will increasing sertraline from 50mg to 100mg reduce my recent increased anxiety due to bereavement?
Posted 23 Jun 2018 • 0 answers
Posted 28 Aug 2018 • 0 answers